Alert archive / Louisiana / Small Craft Advisories in 2012

Small Craft Advisory 29, NWS New Orleans, LA

April 22, 2012

NWS New Orleans, LA issued this small craft advisory at Apr 22, 2012, 3:44 PM CDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Apr 22, 2012, 3:44 PM CDT (20:44 UTC)
Expired
Apr 23, 2012, 9:54 AM CDT
In force
18 hr
Issued by
NWS New Orleans, LA

The text

As transmitted, in the capitals the NWS used until 2016.

143 
WHUS74 KLIX 222044
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
344 PM CDT SUN APR 22 2012

...STRONG NORTHERLY WINDS WILL REDEVELOP TONIGHT...

.A SURGE OF COOLER AIR WILL BRING INCREASED NORTHERLY WINDS AGAIN
EARLY TONIGHT WHICH WILL LAST INTO MID MORNING ON MONDAY.

GMZ530-230445-
/O.NEW.KLIX.SC.Y.0029.120422T2044Z-120423T1500Z/
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-
344 PM CDT SUN APR 22 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CDT MONDAY. 

* WINDS...NORTHWEST TO NORTH 20 TO 25 KNOTS STARTING AROUND 7 PM.

* WAVES...4 TO 5 FEET STARTING AROUND 7 PM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ534-230445-
/O.EXB.KLIX.SC.Y.0028.000000T0000Z-120423T1500Z/
LAKE BORGNE-
344 PM CDT SUN APR 22 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CDT MONDAY. 

* WINDS...NORTH WINDS OF 20 TO 30 KNOTS WITH A FEW GUSTS NEAR 35
  KNOTS TONIGHT AND MONDAY MORNING.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY AND PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ532-536-538-550-552-555-557-570-572-575-577-230445-
/O.EXT.KLIX.SC.Y.0028.000000T0000Z-120423T1500Z/
MISSISSIPPI SOUND-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-
344 PM CDT SUN APR 22 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT MONDAY...

* WINDS...NORTH WINDS OF 20 TO 30 KNOTS WITH A FEW GUSTS NEAR 35
  KNOTS TONIGHT AND MONDAY MORNING.

* WAVES/SEAS...WAVES OF 4 TO 6 FEET TODAY AND TONIGHT ACROSS THE
  SOUNDS. SEAS IN THE COASTAL WATERS WILL BE 4 TO 6 FEET OVER THE
  NEAR SHORE WATERS AND 6 TO 8 FEET IN THE WATERS BEYOND 20
  NAUTICAL MILES FROM SHORE.

PRECAUTIONARY AND PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

22/TD
3 follow-up statements
404 
WHUS74 KLIX 230205
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
905 PM CDT SUN APR 22 2012

...STRONG NORTHERLY WINDS WILL REDEVELOP TONIGHT...

.A SURGE OF COOLER AIR WILL BRING INCREASED NORTHERLY WINDS TONIGHT
WHICH WILL LAST INTO MID MORNING ON MONDAY.

GMZ532-534-536-538-550-552-555-557-570-572-575-577-231015-
/O.CON.KLIX.SC.Y.0028.000000T0000Z-120423T1500Z/
MISSISSIPPI SOUND-LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-
905 PM CDT SUN APR 22 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
MONDAY...

* WINDS...NORTH WINDS OF 20 TO 30 KNOTS WITH A FEW GUSTS NEAR 35 
  KNOTS TONIGHT AND MONDAY MORNING. 

* WAVES/SEAS...WAVES OF 4 TO 6 FEET TONIGHT ACROSS THE SOUNDS.
  SEAS IN THE COASTAL WATERS WILL BE 4 TO 6 FEET OVER THE NEAR
  SHORE WATERS AND 6 TO 8 FEET IN THE WATERS BEYOND 20 NAUTICAL
  MILES FROM SHORE.

PRECAUTIONARY AND PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ530-231015-
/O.CON.KLIX.SC.Y.0029.000000T0000Z-120423T1500Z/
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-
905 PM CDT SUN APR 22 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
MONDAY...

* WINDS...NORTHWEST TO NORTH 20 TO 25 KNOTS.

* WAVES...4 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
859 
WHUS74 KLIX 230900
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
400 AM CDT MON APR 23 2012

...NORTHERLY WINDS WILL GRADUALLY EASE TODAY...

.A SURGE OF COOLER AIR HAS BROUGHT INCREASED NORTHERLY WINDS
WHICH WILL LAST INTO MID MORNING.

GMZ532-534-536-538-550-552-555-557-570-572-575-577-231500-
/O.CON.KLIX.SC.Y.0028.000000T0000Z-120423T1500Z/
MISSISSIPPI SOUND-LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-
400 AM CDT MON APR 23 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* WINDS...NORTH WINDS OF 20 TO 25 KNOTS WITH A FEW GUSTS NEAR 35
  KNOTS THROUGH MID-MORNING.

* WAVES/SEAS...WAVES OF 3 TO 4 FEET ACROSS THE SOUNDS. SEAS IN
  THE COASTAL WATERS WILL BE 4 TO 6 FEET OVER THE NEAR SHORE
  WATERS AND 6 TO 8 FEET IN THE WATERS BEYOND 20 NAUTICAL MILES
  FROM SHORE.

PRECAUTIONARY AND PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ530-231500-
/O.CON.KLIX.SC.Y.0029.000000T0000Z-120423T1500Z/
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-
400 AM CDT MON APR 23 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* WINDS...NORTHWEST TO NORTH 20 TO 25 KNOTS WILL EASE TO NEAR 15
  KNOTS BY MID-MORNING.

* WAVES...3 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
920 
WHUS74 KLIX 231454
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
954 AM CDT MON APR 23 2012

...NORTHERLY WINDS WILL GRADUALLY EASE LATER TODAY...

.A SURGE OF COOLER AIR HAS BROUGHT INCREASED NORTHERLY WINDS
WHICH WILL LAST THROUGH THE MORNING.

GMZ530-231600-
/O.CAN.KLIX.SC.Y.0029.000000T0000Z-120423T1500Z/
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-
954 AM CDT MON APR 23 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS CANCELLED THE
SMALL CRAFT ADVISORY. 


$$

GMZ532-534-536-538-550-552-555-557-570-572-575-577-231800-
/O.EXT.KLIX.SC.Y.0028.000000T0000Z-120423T1800Z/
MISSISSIPPI SOUND-LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-
954 AM CDT MON APR 23 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* WINDS...NORTH WINDS OF 20 TO 25 KNOTS WITH A FEW GUSTS NEAR 35 
  KNOTS THROUGH MID-MORNING. 

* WAVES/SEAS...WAVES OF 3 TO 4 FEET ACROSS THE SOUNDS. SEAS IN 
  THE COASTAL WATERS WILL BE 4 TO 6 FEET OVER THE NEAR SHORE 
  WATERS AND 6 TO 8 FEET IN THE WATERS BEYOND 20 NAUTICAL MILES 
  FROM SHORE. 

PRECAUTIONARY AND PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this small craft advisory went out at Apr 22, 12:47 PM CDT, 2 hours 57 minutes earlier.

Area forecast discussion, Apr 22, 12:47 PM CDT, 2 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1247 PM CDT SUN APR 22 2012

.AVIATION...
STRONG HIGH PRESSURE CONTINUES TO BUILD INTO THE AREA. ANOTHER
UPPER LEVEL TROUGH WILL MOVE THROUGH TONIGHT WHICH WILL REINFORCE
THE SURFACE HIGH. THIS WILL CAUSE NORTH WINDS TO BACK TO NORTHWEST
AND INCREASE DURING THE OVERNIGHT HOURS AND CONTINUE INTO MONDAY.
CEILINGS WILL BE UNLIMITED AND VISIBILITY WILL BE UNRESTRICTED
TODAY THROUGH MONDAY.

&&

.PREV DISCUSSION... /ISSUED 759 AM CDT SUN APR 22 2012/

UPDATE...
..SOUNDING DISCUSSION...

NO PROBLEMS WITH THE FLIGHT THIS MORNING. WE HAVE A
SIGNIFICANTLY DRIER AND MORE STABLE SOUNDING SINCE THE
FRONT PASSED THROUGH OUR CWA YESTERDAY. THERE IS A PW VALUE OF
0.51 INCHES AND AN LI OF 5.1. SFC REMAINS PARTIALLY SATURATED BUT
QUICKLY DRIES OUT ABOVE 990 MB. WINDS FROM THE SFC TO 5K FEET
MAINTAIN A SOUTHERLY FLOW WITH STRONG WINDS AVERAGING NEAR 36
KNOTS. WINDS FROM 5K TO 10K FEET BACK TO THE NORTHWEST WITH SPEEDS
AVERAGING NEAR 35 KNOTS. WINDS ABOVE 10 FEET MAINTAIN A MODERATE
WEST- NORTHWESTERLY FLOW.

KL

PREV DISCUSSION... /ISSUED 311 AM CDT SUN APR 22 2012/

DISCUSSION...
SKIES HAVE CLEARED EXCEPT FOR EXTREME LOWER PLAQUEMINES PARISH
AND COASTAL WATERS. FORECAST FOR MUCH OF THE WEEK WILL BE
ESSENTIALLY A TEMPERATURE FORECAST. NO PRECIPITATION MENTIONED
NEXT 7 DAYS. COLD FRONT HAS USHERED COOLER TEMPERATURES NOT SEEN
OF LATE WITH A FEW MORE COOLER THAN NORMAL MORNINGS THROUGH ABOUT
WEDNESDAY BEFORE A GENERAL WARMING TREND ONSETS WEDNESDAY AND CARRIES
INTO NEXT WEEKEND. MORNING LOWS SHOULD BE ABOVE AVERAGE LATTER
HALF OF THE WEEK AND DAYTIME HIGHS A FEW DEGREES ABOVE AVERAGE.

AVIATION...
DRY AIR HAS CLEARED CLOUDS FROM ALL TERMINALS. REINFORCING SHOT
OF COLD DRY AIR LATER THIS AFTERNOON WILL NOT BE ACCOMPANIED BY
CLOUD COVER. UNLIMITED CEILINGS AND VISIBILITIES EXPECTED.
NORTHWEST TO NORTH WINDS WILL CONTINUE THROUGH THE PERIOD...WITH
GUSTS NEAR OR IN EXCESS OF 25 KNOTS EXPECTED AT KNEW AND KMSY
DOWNWIND OF LAKE PONTCHARTRAIN. 35

MARINE...
NOT SEEING FREQUENT GUSTS TO GALE FORCE. WILL LOWER GALE WARNING
TO SMALL CRAFT ADVISORY. EXERCISE CAUTION OVER THE TIDAL LAKES
15Z TO 00Z.

THERE MAY BE A BRIEF PERIOD EARLY THIS AFTERNOON WHERE CONDITIONS
FALL BELOW HEADLINE CRITERIA. HOWEVER...THERE WILL BE A REINFORCING
SURGE OF COOL DRY AIR ARRIVING LATE THIS AFTERNOON WHICH WILL ALLOW
WINDS TO INCREASE AGAIN FOR THE OVERNIGHT HOURS. WILL EXTEND
ADVISORY THROUGH THE OVERNIGHT HOURS FOR THE SOUNDS AND OPEN WATERS
AND ANTICIPATE THAT EXERCISE CAUTION OVER THE TIDAL LAKES WILL ALSO
NEED TO BE EXTENDED AS WELL. ADVISORY WILL PROBABLY NEED TO BE
EXTENDED THROUGH MONDAY...BUT WILL HOLD OFF ON THAT FOR NOW. DO NOT
EXPECT TO BE TOTALLY RID OF MARINE HEADLINES UNTIL SOMETIME MONDAY
NIGHT.

AS HIGH PRESSURE MOVES ACROSS THE AREA TUESDAY AND WEDNESDAY...BENIGN
MARINE CONDITIONS ARE EXPECTED. ONSHORE FLOW RETURNS ON THURSDAY
WITH MODERATE WINDS AND PROBABLY WILL NEED EXERCISE CAUTION
HEADLINES TOWARD THE END OF THE WEEK. 35

DECISION SUPPORT...
DSS CODE...BLUE
DEPLOYED...ER-METS TO NEW ORLEANS FOR NAVY WEEK.
ACTIVATION...NONE.
ACTIVITIES...SUPPORTING NAVY WEEK
             MONITORING MARINE HAZARDS.

DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN  = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE   = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
         VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
         WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
         TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED    = FULL ENGAGEMENT FOR MODERATE TO HIGH RISK SVR AND/OR
         DIRECT TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  74  43  68  40 /   0   0   0   0
BTR  76  50  71  43 /   0   0   0   0
ASD  76  47  71  43 /   0   0   0   0
MSY  77  55  71  50 /   0   0   0   0
GPT  77  51  70  43 /   0   0   0   0
PQL  77  51  71  39 /   0   0   0   0

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 7 AM MONDAY FOR THE FOLLOWING ZONES:
     BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS FROM
     BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
     STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
     PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
     FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
     RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
     THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...AND
     MISSISSIPPI SOUND.

MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 7 AM MONDAY FOR THE FOLLOWING ZONES:
     BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS FROM
     BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
     STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
     PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
     FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
     RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
     THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...AND
     MISSISSIPPI SOUND.

&&
Hazardous weather outlook, Apr 22, 11:26 AM CDT, 4 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1126 AM CDT SUN APR 22 2012

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-231630-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
1126 AM CDT SUN APR 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

CONDITIONS WILL REMAIN HAZARDOUS FOR SMALL CRAFT ACROSS THE TIDAL
LAKES...SOUNDS AND COASTAL WATERS THROUGH TONIGHT DUE TO NORTH
WINDS 20 TO 25 KNOTS WITH HIGHER GUSTS AND LARGE WAVES. A SMALL
CRAFT ADVISORY REMAINS IN EFFECT ACROSS ALL WATERS EXCEPT THE
TIDAL LAKES...HOWEVER...THE SMALL CRAFT ADVISORY WILL LIKELY BE
REISSUED TONIGHT ACROSS THE TIDAL LAKES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO WEATHER HAZARDS ARE EXPECTED THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

22/TD

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 6:18 PM CDTWind AdvisoryLIXSaint Bernard, Saint John the Baptist13 hr

Nearby

Small Craft Advisories in Louisiana, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.